Advertisement

Doklady Mathematics

, Volume 94, Issue 1, pp 355–360 | Cite as

Integrability and continuity of densities of stationary distributions of diffusions

  • V. I. BogachevEmail author
  • S. V. Shaposhnikov
Mathematics

Abstract

New results concerning improved local integrability and continuity of the densities of solutions to stationary Kolmogorov equations with diffusion matrices of low regularity and with locally unbounded drift coefficients are obtained.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. I. Bogachev, N. V. Krylov, and M. Röckner, Commun. Partial Differ. Equations 26 (11–12), 2037–2080 (2001).CrossRefGoogle Scholar
  2. 2.
    V. I. Bogachev, N. V. Krylov, M. Röckner, and S. V. Shaposhnikov, Fokker–Planck–Kolmogorov Equations (Am. Math. Soc., Providence, R.I., 2015).CrossRefzbMATHGoogle Scholar
  3. 3.
    N. V. Krylov, Theor. Probab. Appl. 16, 438–448 (1971).CrossRefGoogle Scholar
  4. 4.
    P. Sjögren, Ark. Mat. 11, 153–165 (1973).MathSciNetCrossRefGoogle Scholar
  5. 5.
    P. Sjögren, Ann. Inst. Fourier 25 (3–4), 509–518 (1975).CrossRefGoogle Scholar
  6. 6.
    P. Bauman, Ark. Mat. 22, 153–173 (1984).MathSciNetCrossRefGoogle Scholar
  7. 7.
    P. Bauman, Proc. Am. Math. Soc. 91, 64–68 (1984).MathSciNetGoogle Scholar
  8. 8.
    E. B. Fabes and D. W. Stroock, Duke Math. J. 51, 977–1016 (1984).MathSciNetCrossRefGoogle Scholar
  9. 9.
    L. Escauriaza, Duke Math. J. 74, 177–201 (1994).MathSciNetCrossRefGoogle Scholar
  10. 10.
    F. I. Mamedov, Sib. Math. J. 33 (5), 835–841 (1992).CrossRefGoogle Scholar
  11. 11.
    F. Chiarenza, M. Frasca, and P. Longo, Ricerche Mat. 40, 149–168 (1991).MathSciNetGoogle Scholar
  12. 12.
    N. V. Krylov, Lectures on Elliptic and Parabolic Equations in Sobolev Spaces (Am. Math. Soc., Providence, R.I., 2008).CrossRefzbMATHGoogle Scholar
  13. 13.
    X.-J. Wang, Lect. Notes Math. 1977, 177–252 (2009).CrossRefGoogle Scholar
  14. 14.
    H.-J. Kuo and N. S. Trudinger, Indiana Univ. Math. J. 56 (5), 2439–2452 (2007).MathSciNetCrossRefGoogle Scholar
  15. 15.
    M. C. Cerutti, Proc. Am. Math. Soc. 119 (1), 125–134 (1993).MathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2016

Authors and Affiliations

  1. 1.Faculty of Mechanics and MathematicsMoscow State UniversityMoscowRussia
  2. 2.St. Tikhon’s Orthodox UniversityMoscowRussia

Personalised recommendations